MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036127200
Medical Device Problem Codes Fracture (1260); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject main coil was found within the microcatheter detached from the delivery wire.The main coil was seen to be fractured.The main coil was severely stretched, and the suture was damaged.The coil delivery wire was not returned.The functional inspection could not be carried out due to damage.The reported 'coil in catheter friction' could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The reported 'main coil stretched' was confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that 'when the coil was advanced within the microcatheter, it got stuck in the shaft due to resistance.When the coil was retracted, it got stretched within the shaft.' additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The device was returned for analysis; the main coil was found within the microcatheter detached from the delivery wire.The main coil was seen to be fractured.The main coil was severely stretched, and the suture was damaged.Based on the information provided, it is probable that anatomical factors may have contributed to the reported event.It is likely that resistance encountered during the procedure caused the coil to become lodged within the shaft, and the application of force against this resistance may have further contributed to the observed condition of the returned device.An assignable cause of procedural factors will be assigned to as reported 'coil in catheter friction', 'main coil stretched' as well as analyzed 'main coil prematurely detached/separated during use', 'main coil broken/fractured during use' , 'main coil stretched' , 'main coil suture damage' as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The subject coil was returned for analysis, and it was discovered that the subject main coil was found within the microcatheter detached from the delivery wire and the subject main coil was seen to be fractured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XL 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24684311
Report Number3008881809-2026-00164
Device Sequence Number9977097
Product Code HCG
UDI-Device Identifier07613327004632
UDI-Public(01)07613327004632(17)300202(10)25447823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036127200
Device Lot Number25447823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).; TARGET COIL (STRYKER).
Patient SexUnknown